Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Copper coil inserted. Why back pain? Pelvis leans backward? Infection? Why?

Hi i had the copper coil fiited on the 30th september. i started my period the same day before my appointment i normally get bad lower back pain because im told my pelvis leans backwards. Over the last week i ve had increasing lower back pain, felt hungry all the time for strange things like tuna at 10pm at night! I have also felt dizzy a few times. I think i might have a small infection because my discharge this thicker and theres more of it i sometimes feel a little uncomfortable down below is this normal for the coil?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Backache and pain lower abdomen are common complaints after copper iud insertion because it causes slight inflammation of the uterus.
You can use analgesics like ibuprofen for the same. But if its very severe , you should meet up ur doctor.
Problems with copper iuds like pain, backache, heavy bleeding are usually felt for first few months after insertion. Generally in 3months most patients get used to it.

To rule out infection, you should see up your gynecolgist personally who will advise you medicine as per the nature of your discharge or after appropriate swab test and also examine the copper iud thread.
As a copper iud user, you should feel for you thread (coil) after every menses.
See a doctor immediately if you have severe pain abdomen, fever, dirty discharge, miss periods.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor